# SDR 95ZZZX1952

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31YV
- Make and model: Beech 1900D
- Aircraft serial: UE31
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Part number: 1143890495
- Condition: Worn
- Location: Lt Drop Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING DETAIL INSPECTION, LT PROP GOVERNOR CABLE WAS FOUND TO HAVE THE OUTER CABLE HOUSING WORN THROUGH EXPOSING THE INNER CABLE.  CABLE WAS WORN THROUGH WHERE IT ATTACHES TO RETAINER CLIP PART NR RA1039C.  CABLE WAS REMOVED AND REPLACED.
